# SDR 3S4A2013121600058

- Difficulty date: November 23, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N807SA
- Make and model: Pilats PC1245
- Aircraft serial: 547
- Aircraft time: 7,217 hours, 7,239 cycles
- Engine: Pwa PT6A67B
- Engine time: 7,051 hours, 7,078 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bearing
- Condition: Loose
- Location: Flap
- Part time: 7,217 hours, 7,239 cycles
- Component: Flap, Pilats
- Component part number: 5575012004
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION A TECHNICIAN OBSERVED VISUAL RUBBING DAMAGE TO THE STATION 8 FLAP TORQUE TUBES ON BOTH THE LT & RT FLAPS.  THE DAMAGE WAS CAUSED BY THE FLAP STATION 8 CTR BEARING'S & BECOME LOOSE FROM ITS STAKE'S.  THIS ALLOWED THE FLAPS TO MOVE ABOUT 1 INCH LATERALLY MOVEMENT WHICH RESULTED IN THE FLAP ARMS & FLAP TORQUE TUBES TO COME INTO CONTACT WITH THE FLAP ATTACHED BRACKETS CREATING RUBBING DAMAGE.
